# SDR CA970609011

- Difficulty date: May 23, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Snias AS350B1
- Aircraft time: 10,323 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Condition: Leaking
- Location: Hydraulic Sys
- Component: Hyd Accumulator, Zinair, 704A34240015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC ACCUMULATOR LEAKING HYDRAULIC FLUID AND WILL NOT HOLD PRESSURE.
